MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Catalog Number 55750017540
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes attributed to adverse event: other: pedicle fracture.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion (tlif) at l4-l5 due to grade 2 spondylolisthesis at l4.Intra-op, when checking the frontal image after final tightening, it was found that the screw on the left side of l4 came off to the lateral side.After screw insertion, it was checked that the screw had entered the vertebral body; hence, the surgeon considered that there was a high possibility that the pedicle had fractured during compression or final tightening.It was suspected that bone fracture had occurred since the state was unstable.Then, the implanted set screw, rod and screw were removed; and after inserting a screw of bigger size, the rod and set screw were re-inserted.The operation was then finished after final tightening.There was a delay of less than 60 minutes in overall procedure.Bone quality was determined to be bad by the surgeon.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9859612
Report Number1030489-2020-00339
Device Sequence Number19660090
Product Code NKB
UDI-Device Identifier00643169783904
UDI-Public00643169783904
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55750017540
Device Lot NumberH5576506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;